bannednutritionnapsgear eudomestic

Tren Cough

Jake

Active member
I have a few friends that are complaining about tren cough. They said it was from trenA only. Thing is that I have done cycles with A,Hex,and E and have never had a cough.I have had a taste in my tongue but never a cough. How common is this?

I know DrB wrote a few papers on it but I would have to dig around a bit. I was just curious as to how common it is, and is it due to where you inject ,or is it the mgs injected?

Would like some input guys! Thanks
 

GTFORMULA

Banned
From what I've researched it is from hitting a vessel during injection. No way to avoid it and is only good or bad luck.
 

TIN MAN

Member
I have a few friends that are complaining about tren cough. They said it was from trenA only. Thing is that I have done cycles with A,Hex,and E and have never had a cough.I have had a taste in my tongue but never a cough. How common is this?

I know DrB wrote a few papers on it but I would have to dig around a bit. I was just curious as to how common it is, and is it due to where you inject ,or is it the mgs injected?

Would like some input guys! Thanks

A Little Research It sound good LOL

“Trenbolone Cough” differs from user to user. Some have a high bloodflow in their buttcheeks, wich sometimes increases with prolonged anabolic steroids use. You’ll notice it if you bleed very often after an injection. I.m.o. those people are more predisposed to “trenbolone cough” There are two different coughs, the notorious hard and uncontrolable one that starts right after or during injection and a milder controlable one that is just irritating. Some people claim that they taste a chemical, kinda methanol/solvent. If you pierce a vein or inject very close to a vein the trenbolone solution migrates up into your bloodstream and, within seconds the solution hit the lungs, the lungs react like you inhaled a toxin like b.e. smoke or an irritating chemical, and they try to expel it out by coughing. The problem is this is impossible because the irritation comes from the inside and leaves the body through the lungs/mouth.

It’s the trenbolone molecule (wich differs from most steroid molecules) causes the irritation in the lungs, not the solvents like benzyl alcohol or benzyl benzoate as many believe. The solvents are present in other injectable steroids and nobody complaints about heavy coughing with those compounds.
 

RickRock

Community Leader
VIP Moderator
I have a few friends that are complaining about tren cough. They said it was from trenA only. Thing is that I have done cycles with A,Hex,and E and have never had a cough.I have had a taste in my tongue but never a cough. How common is this?

I know DrB wrote a few papers on it but I would have to dig around a bit. I was just curious as to how common it is, and is it due to where you inject ,or is it the mgs injected?

Would like some input guys! Thanks

This is something I have only experienced once, and it was very very minor. Only a couple short coughs and I was good. Otherwise I haven't had it. I think it has a lot to do with injecting at least a small amount of oil into a vein. It can happen with any AAS, but see,s to be a lot more common with Tren. There must be something more aggravating to the lungs with that compound
 

DylanGemelli

Founding Member
Super Moderator
some get it far worse than others... i never had it happen to me but i have had an extreme rush a few times that felt like it took my breath away but it passed very quickly... that was the most i have experienced with it...
 

Jake

Active member
This is not the "hit the vessell cough or temporary passing out feeliing". They feel as if they need to cough something up but there is nothing to cough up.This happens at various times of the day...not just after injection.
 

Jake

Active member
I've heard of that, still rare.. I've noticed at higher doses you feel like you need cough more. Interesting

That is my suspicion.They are doing 900mgs tren...mixed between A,Hex and E. I did a similar cylcle a few years ago but did not have a cough.Weird that 2 of them have it.
 

[9oNe6][email protected]

Senior Member
Member
I've ran 2g a week of tren and has zero issues.

Sent from my SM-N910T using Tapatalk

Well that's definitely not good, lol. Sounds like your body is becoming acustomed to this compound, which is never a good thing. Just like any other drug, continuous use will become problematic. Maybe you should quit the excessive Tren use and allow your body to regulate itself and then get back on at a later time. More than likely you will have much better results from far less amounts of gear and would be the healthier for it all around. Remember that more is usually not better, especially once you surpass a typical dosage due to the fact that you are not "getting" anything out of lower dosages. Just like an alcoholic requires excessive usage to become intoxicated, never good bro. These signs that you mention carry very high probability of over usage which are excessive high amount requirements without side effects, be careful. Don't allow the mentality of more is better become an issue and just because you don't see any side effects, do not let that fool you, this is far from the truth and alot of people fall into this perception.
 

[9oNe6][email protected]

Senior Member
Member
I've had Tren cough once or twice seemed to occur when I did not aspirate many years ago (never after I began aspirating), but I've also had coughing once due to a tetnis shot. Probably because of foreign compound being introduced to the blood stream but I would not know for sure. Maybe placebo? This is an interesting topic,
 

TX TERROR

MODERATOR
Member
Well that's definitely not good, lol. Sounds like your body is becoming acustomed to this compound, which is never a good thing. Just like any other drug, continuous use will become problematic. Maybe you should quit the excessive Tren use and allow your body to regulate itself and then get back on at a later time. More than likely you will have much better results from far less amounts of gear and would be the healthier for it all around. Remember that more is usually not better, especially once you surpass a typical dosage due to the fact that you are not "getting" anything out of lower dosages. Just like an alcoholic requires excessive usage to become intoxicated, never good bro. These signs that you mention carry very high probability of over usage which are excessive high amount requirements without side effects, be careful. Don't allow the mentality of more is better become an issue and just because you don't see any side effects, do not let that fool you, this is far from the truth and alot of people fall into this perception.
Oh for sure dude. I don't run tren often at all actually. But when I do I do it big for a bit. Greatest cycle I've ever ran. Plan on a long long break though. I'm good.

Sent from my SM-N910T using Tapatalk
 

[9oNe6][email protected]

Senior Member
Member
Oh for sure dude. I don't run tren often at all actually. But when I do I do it big for a bit. Greatest cycle I've ever ran. Plan on a long long break though. I'm good.

Sent from my SM-N910T using Tapatalk

This is a great protocol my friend, definitely doing things with your best interest in mind. Good stuff bro, very nice
 

TX TERROR

MODERATOR
Member
2 grams??? I would need rubber bed sheets....or either a coffin!
Ya it was bad dude I was putting trash bags on the mates under the sheets. Had to sleep on the couch a lot. Ended up just buying a new couch and throwing out the other one that became a tren sponge.

It's honestly not bad. Key is you need to be educated and know you're limits. It's not something for any normal person at all. It takes a lot of prep, monitoring from not only myself but my coach. Also a lot of feeling it out.

Everything turned out excellent though. It was used to seriously blast my androgens 6 weeks out and it did it's job and more. Litterly changed body parts

Sent from my SM-N910T using Tapatalk
 

JM750

MODERATOR
Member
I have had it many of times. One time it was so bad, i was fucking choking! It's hit or miss for me. I don't get it every time. But I can always feel when it's coming on. You start get get hard to breath.
Then the next thing, you are gagging.
 

JM750

MODERATOR
Member
i've told the story many times.. Wife pinned me, chest locked up.. Told her hurry up.. Soon as she pulled out i dropped and looked like i was seized.. Couldn't control it..
She said.. "why do you do this to yourself!!?"

i said.. "for dem gainz girl.."

true story.


lmfao……….!!!!!!!!!!!!!!!
 

[9oNe6][email protected]

Senior Member
Member
I've told the story many times.. Wife pinned me, chest locked up.. Told her hurry up.. Soon as she pulled out I dropped and looked like I was seized.. Couldn't control it..
She said.. "WHY DO YOU DO THIS TO YOURSELF!!?"

I said.. "FOR DEM GAINZ GIRL.."

True Story.

^HAHAHAH !! for reals, daym...
 
Top